Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

158 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

In femilon wat vitamin is there

Premium Questions

doctor1 MD

/because of the Femilon birth control pill.Please let me know. 2.Also, I am taking Vitamin C tablets daily.I took some ... last month about starting Femilon birth control pills.I am currently on my second pack right now, I am ...

doctor1 MD

have Vitamin D deficiency) . I wonder if I should stop the femilon pill at once ( I have just begun my ..., just normal)I am currently on Femilon ,the birth control pill which I began just about a month ago. 1 ...

doctor1 MD

not experienced any serious side effects with Femilon like dizziness. The blood test says that I have Vitamin D ...,just normal) just today. I am on Femilon birth controll pill as I told you and am currently at the beginning ...

doctor1 MD

Hey I am 23 yrs old and getting married next month. My gyne suggested me to take femilon as Contraceptive . I am concerned about whether it cause any problem when i plan to conceive in future. I have ...

Public Forum Discussions

doctor1 MD

femilon plz tel me wat all should v do!!!???? ...hi doctor !!! before till 8 month she was taking an femilon but she stoped havin it since 8 months ...

doctor1 MD

given Femilon tablet and ask to start from the 3rd day of the next cycle and use it for 6 month then do ... is saying that it happen due to heavy blood flow. So, he has give a vitamine supplement (i.e. Absolute Women ...

doctor1 MD

in feb.now my estrogen level is 80.3 and my doctor told to take femilon this month and will try iui next month...I am confused because femilon is contraceptive pill...I don t know wat to do...please help. ...

doctor1 MD

contraception from aug 2012 to feb 2013 name of tablet femilon . now on my 10th day from the last 2 cycles i am ... pregnant. note my all results, thyroid,pap smear everything s normal only i have low value of vitamin B12 ...

doctor1 MD

ocp (femilon) for past 3 yrs... And I got married 3 months back and I stopped my ocp on my last ... on my 35th day of amenorrhea it shows negative my doctor says wait for another 10 days... Wat could ...

doctor1 MD

hi iam 23yrs married women. i have irregular periods Dr suggested me a femilon tablet is their any ... femilon tablet is very low to get pregnant is it right please suggest me.. ...

doctor1 MD

I have been taking OCP- Femilon for the last one year. Is it safe to continue with it ? Since I m planning to conceive by early next year, when do I ideally stop taking the same? ...

doctor1 MD

hi i have been using femilon for 3 yrs post marriage but since 5 mnths i have stopped taking it but still i have not conceived? my age is 28. ...

doctor1 MD

to gyanoclogoysits and she checked all but told us due to erregula monthly it happend so she gave me femilon to have ...

doctor1 MD

I just began to use femilon. and wanted to ask abt the possible side effects mentioned in the prescription..? I am more concerned abt increase in weight. Its been 5 months after the delivery (I am ...

Mobile Questions and Answers

doctor1 MD

No it is not a side effect of femilon.

doctor1 MD

There are various brands. For eg = Femilon, Marvelon etc.

doctor1 MD

Hello dear,welcome to healthcare magic forum. It is better avoided during breast feeding,as it causes undue exposure of baby to high amount of hormones,and may affect milk output. Take care,Thank you.